I have been on the birth control called Camrese for about 1 month and almost two weeks now. Camrese is the type where i get my period once every 3 months. My boyfriend and i have NEVER had sex but we did go on a trip a week ago and did other things where he would come on my vagina but i immediately wipe it off. Its nowhere near the hole or the lips it was just around my vagaina. I have never missed a day of taking the pill but for some reason the last 3 to 4 days i have gotten breakthrough bleeding which ive never gotten before. It looks just how it would if i was on my period but very light however i still need to wear a liner because it does get on my underwear. I have noticed that i have gained a little weight recently and its freaking me out. Is there any chance i might be pregnant? I dont think i am however this breakthrough bleeding lasting 4 days and still continuing is freaking me out! Is this normal or should i be aware that i could be pregnant even though we have NEVER had sex?
You are not pregnant. It sounds like the normal side effects from the pill. These are especially prevalent with these extended cycle pills. It will normally go away with time, but it may take a while. It may also come back if you skipp and miss pills.
Btw, that area is called the vulva. Your vagina is the 'pipe' going inside your body. Everything else you can see there is called the vulva - the fatty and hairy area above your clitoris, your clitoris, the clitoris hood, the outside lips, the inner lips, the area between your inner lips are all called the vulva.
As long as he is healthy and does not have an STD, it is safe for him to ejaculate on you, even in your mouth.